# SDR DHL9980584C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Left Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING NR 2 FLAP VANE DELAMINATED.  REMOVED FLAP VANE AND INSTALLED NEW VANE AND OPS CHECK PER MM 27-50-00.  N/R 85
